# SDR UIEA2021031500579

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INBD LE CAVITY RIB WORN AT IFSS 439.34.( ACCOMPLISHED EI NO T2021A57M-415 REV 2. JOB COMPLETED AND CONDITION CHK NORMAL )
